# SDR SWAA2022021769158

- Difficulty date: July 29, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 27,843 hours, 16,624 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 141A653514
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BEAM PN#141A6535-14 (#4 BEAM) CRACK INDICATION IN RADIUS LOCATED INB BY UPPER BOLT MARKED WITH BLACK MARKER / REMOVED AND INSTALLED A NEW R1 DOOR #4 BEAM MPN 141A6536020 ATAG WN8763 I/A/W SWA CCO 52-41-14093 STEP 2.A. BOEING 737 SRM 51-40-02-0G-0 AND BOEING DRAWING 141A65169 REV D
